# SDR 0809200644AS

- Difficulty date: August 9, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N44AS
- Make and model: Cessna 550
- Aircraft serial: 5500047
- Aircraft time: 8,743 hours, 6,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 55112304
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR SKIN LOWER EDGE IS BENT AND TORN IN SEVERAL AREAS ACROSS THE BOTTOM OF THE DOOR.
